MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 60MM, G4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 60MM, G4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-01-60
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Distress (2329); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2025-00721, 1038671-2023-00610 d10: 3738816 - 180-65-40 - alteon 6.5mm screw, 40mm 5139129 - 132-40-54 - nv gxl liner lipped 40mm id, group 4 cups 5336484 - 180-65-25 - alteon 6.5mm screw, 25mm 5665589 - 170-40-93 - biolox delta femoral head 40mm od, -3.5mm s002849 - 180-65-35 - alteon 6.5mm screw, 35mm s008593 - 180-65-30 - alteon 6.5mm screw, 30mm s008734 - 180-65-30 - alteon 6.5mm screw, 30mm multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00721, 1038671-2023-00610.The revision reported may have been the result of prosthesis wear, osteolysis, acetabular cup loosening, and bone screw loosening as reported in the operative notes.The prosthesis wear may have been the result of the orientation of the acetabular cup, edge loading/impingement, patient-related conditions, or any combination of these possibilities.The aseptic (non-infected) acetabular loosening may have been the result of an insufficient bond between the acetabular cup and the bone, and the screw loosening may be secondary to the reported osteolysis.Additional contributing factors to the reported failures may have been the result of a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 49 months after a left total hip replacement procedure, the patient underwent a revision procedure to address loosening, balance problems, ambulation difficulties, osteolysis, discomfort, distress, and pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
INTEGRIP CC, CLUSTER 60MM, G4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21355636
Report Number1038671-2025-00798
Device Sequence Number18393093
Product Code JDI
UDI-Device Identifier10885862038814
UDI-Public10885862038814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2024
Device Catalogue Number186-01-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date02/11/2025
Date Device Manufactured06/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale